advertisement
Question
Posted by: desire | 2010/06/14

&quot morning after pill" 

Hi

I am using Traphasil contraceptives. I have been sick and my doctor prescribed Antibiotics. I have finished my Antibiotics on Saturday (12 June 2010). I know that I am now " unsafe"  for the next 7 days. This morning I had sex with my fiancé e but only later realized that the condom slipped off during sex. I bought the " morning after pill" . I would like to know if there will be a period that I would now be " unsafe"  due to the " morning after pill"  too?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should continue to use extra precautions for 2 weeks after completing the antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/16

You should continue to use extra precautions for 2 weeks after completing the antibiotics.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement